62 results for polynomial.

Parameters for your search query:
Keyword    polynomial

Open AccessArticle
Export: RIS | BibTeX | EndNote
p-nomial Coefficients and p-nomial Theorem
Turkish Journal of Analysis and Number Theory. 2020, 8(1), 6-15. DOI: 10.12691/tjant-8-1-2
Pub. Date: April 27, 2020Views: 538Downloads: 325
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generating Functions of Modified Pell Numbers and Bivariate Complex Fibonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 113-116. DOI: 10.12691/tjant-7-4-3
Pub. Date: August 10, 2019Views: 2379Downloads: 1609
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analysis of Polynomial Collocation and Uniformly Spaced Quadrature Methods for Second Kind Linear Fredholm Integral Equations – A Comparison
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 91-97. DOI: 10.12691/tjant-7-4-1
Pub. Date: July 13, 2019Views: 3347Downloads: 2528
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Alternative Proof of a Closed Formula for Central Factorial Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 56-58. DOI: 10.12691/tjant-7-2-5
Pub. Date: April 24, 2019Views: 2489Downloads: 1598
Open AccessArticle
Export: RIS | BibTeX | EndNote
Spectral Rectangular Collocation Formula: An Approach for Solving Oscillatory Initial Value Problems and/or Boundary Value Problems in Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 11-17. DOI: 10.12691/tjant-7-1-3
Pub. Date: February 20, 2019Views: 5479Downloads: 4140
Open AccessArticle
Export: RIS | BibTeX | EndNote
Using EGM2008 Gravity Data for Mapping and Detecting Structural Subsurface Anomalies in the Mayo-Kani Division (Cameroon)
Journal of Geosciences and Geomatics. 2019, 7(1), 42-53. DOI: 10.12691/jgg-7-1-5
Pub. Date: February 27, 2019Views: 6062Downloads: 4780
Open AccessArticle
Export: RIS | BibTeX | EndNote
Derivations and Integrations on Rings
American Journal of Applied Mathematics and Statistics. 2019, 7(2), 75-78. DOI: 10.12691/ajams-7-2-4
Pub. Date: February 09, 2019Views: 4407Downloads: 3243
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Hypergeometric Generating Relations Motivated by the Work of Srivastava and Their Generalizations
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 136-147. DOI: 10.12691/tjant-6-5-3
Pub. Date: January 13, 2019Views: 4430Downloads: 3028
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the p-adic Gamma Function and Changhee Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 120-123. DOI: 10.12691/tjant-6-4-3
Pub. Date: October 16, 2018Views: 4346Downloads: 3010
Open AccessArticle
Export: RIS | BibTeX | EndNote
Symmetric Functions for k-Fibonacci Numbers and Orthogonal Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 98-102. DOI: 10.12691/tjant-6-3-6
Pub. Date: May 05, 2018Views: 5622Downloads: 3827
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects





Journals











Article Types